MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 18IN 6-0 D/A TG100-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 18IN 6-0 D/A TG100-8; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J544G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Name and date of the procedure? event date? was the needle removed from the patient during the same procedure? was there any patient consequence or injury? what is the condition of the patient? what tissue/location was suturing when pull off occurred? were there any unexpected outcomes or complications as a result of this suture needle pull off event? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture was detached from the needle.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 10/26/2020.A manufacturing record evaluation was performed for the finished device lot number an3033, and no non conformances / manufacturing irregularities were identified.Additional information was requested and the following was obtained: name and date of the procedure? horizontal strabismus - monocular.Date: (b)(6) 2020.Date of the event? (b)(6) 2020.The questions below do not apply due to not having reached the patient.Was the needle removed from the patient during the same procedure? was there any consequence or injury to the patient? what is the patient's condition? what tissue / location was suturing when the removal occurred? were there any unexpected results or complications as a result of this suture needle withdrawal event?" this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 18IN 6-0 D/A TG100-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10547792
Report Number2210968-2020-07040
Device Sequence Number1270689
Product Code GAM
UDI-Device Identifier10705031041073
UDI-Public10705031041073
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberJ544G
Device Catalogue NumberJ544G
Device Lot NumberAN3033
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date10/26/2020
Patient Sequence Number1